Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Memphis, TN

March 25, 20105 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 25, 2010, 3:09 PM CDT for 5 counties in Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2010, 3:09 PM CDT (20:09 UTC)
Expired
Mar 25, 2010, 4:00 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 84 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 1:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS54 KMEG 252009
SVRMEG
MSC081-115-117-139-145-252100-
/O.NEW.KMEG.SV.W.0021.100325T2009Z-100325T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT THU MAR 25 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTH CENTRAL PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 400 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ECRU...OR 8
  MILES SOUTHWEST OF NEW ALBANY...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
  BLAIR...ECRU...JUMPERTOWN...KEOWNVILLE...NEW ALBANY...NEW
  HARMONY...PINEDALE AND WHEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3471 8865 3451 8853 3427 8911 3443 8922
TIME...MOT...LOC 2009Z 241DEG 44KT 3440 8906

$$
BORGHOFF
2 follow-up statements
463 
WWUS54 KMEG 252021
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT THU MAR 25 2010

MSC115-252031-
/O.CAN.KMEG.SV.W.0021.000000T0000Z-100325T2100Z/
PONTOTOC MS-
321 PM CDT THU MAR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PONTOTOC COUNTY
IS CANCELLED...

AT 321 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3438 8893 3439 8899 3447 8907 3471 8865
      3451 8853
TIME...MOT...LOC 2021Z 243DEG 46KT 3447 8890

$$

MSC081-117-139-145-252100-
/O.CON.KMEG.SV.W.0021.000000T0000Z-100325T2100Z/
TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
321 PM CDT THU MAR 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN LEE...EASTERN UNION...WEST CENTRAL PRENTISS AND
SOUTHEASTERN TIPPAH COUNTIES...

AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WALLERVILLE...OR NEAR NEW ALBANY...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BLAIR...BLUE SPRINGS...KEOWNVILLE...NEW ALBANY...NEW HARMONY...
WHEELER...BLACKLAND...GEEVILLE...FRANKSTOWN...GRAHAM...LOCUM...
MARTINTOWN AND UNION HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3438 8893 3439 8899 3447 8907 3471 8865
      3451 8853
TIME...MOT...LOC 2021Z 243DEG 46KT 3447 8890

$$
BORGHOFF
349 
WWUS54 KMEG 252051
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT THU MAR 25 2010

MSC081-117-139-145-252100-
/O.EXP.KMEG.SV.W.0021.000000T0000Z-100325T2100Z/
TIPPAH MS-PRENTISS MS-UNION MS-LEE MS-
351 PM CDT THU MAR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEE...EASTERN
UNION...WEST CENTRAL PRENTISS AND SOUTHEASTERN TIPPAH COUNTIES WILL
EXPIRE AT 400 PM CDT...

AT 350 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE EAST OF 
THIS WARNING THROUGH 430 PM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3438 8893 3439 8899 3447 8907 3471 8865
      3451 8853
TIME...MOT...LOC 2050Z 243DEG 46KT 3464 8850

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:35 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 25, 2:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
235 PM CDT THU MAR 25 2010

.DISCUSSION...

TONIGHT...AN H5 SHORTWAVE TROUGH WILL CONTINUE TO MOVE ACROSS THE
MID SOUTH THIS AFTERNON AND EAST OF THE REGION TONIGHT. SHOWERS
AND THUNDERSTORMS WILL DIMINISH AFTER THE COLDEST AIR ALOFT EXITS
THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE UNTIL
AROUND SUNSET WITH MUCAPE VALUES 500-1000 J/KG AND LIFTED INDICES
BETWEEN -2 AND -4 DEGREES CELCIUS.

FRIDAY AND SATURDAY...A SHORTWAVE RIDGE WILL PROVIDE THE REGION
WITH DRY CONDITIONS. TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW
NORMAL ON FRIDAY AND THEN WARM TO NEAR NORMAL ON SATURDAY.

SATURDAY NIGHT AND SUNDAY...A CLOSED UPPER LEVEL LOW WILL MOVE
INTO THE MID SOUTH FROM THE PLAINS STATES. AN ASSOCIATED COLD
FRONT WILL BRING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT INTO
SUNDAY MORNING. SEVERE WEATHER IS UNLIKELY WITH THIS SYSTEM DUE TO
THE TIME OF DAY OF THE COLD FRONT PASSAGE. WRAP AROUND MOISTURE
WILL ALLOW SHOWERS TO LINGER INTO SUNDAY.

MONDAY THROUGH WEDNESDAY...A FULL LATITUDE H5 RIDGE AXIS /FIRST
ONE IN QUITE SOME TIME FOR THE SOUTHEAST U.S./ DEVELOPS BY THE
MIDDLE OF NEXT WEEK. DRY WEATHER AND ABOVE NORMAL TEMPERATURES ARE
FORECAST. THE REGION MIGHT SEE ITS FIRST 80 DEGREE TEMPERATURES
SINCE OCTOBER 2009.

OKULSKI

&&

AVIATION...

18Z TAF CYCLE

A POTENT UPPER LEVEL LOW PRESSURE NEAR LZK AT 18Z WILL CONTINUE TO
MOVE EAST THIS AFTERNOON. A MID LEVEL DRY SLOT HAS ALLOWED FOR
SURFACE HEATING AND DESTABLIZATION AHEAD OF THE MID LEVEL LOW.
THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD EAST ACROSS THE
TAF SITES EARLY THIS AFTERNOON. CONSIDERING AROUND 1000J/KG OF
MUCAPE...LI/S TO -4C...AND INVERTED V PROFILES...EXPECT A FEW
STRONG TO SEVERE THUNDERSTORMS WITH STRONG WIND GUSTS AND HAIL
POSSIBLE. DUE TO LIMITED SKILL IN PINPOINTING SEVERE STORMS AT
PARTICULAR TAF SITES NOT ASSOCIATED WITH A SQUALL-LINE...HAVE
OPTED TO LEAVE SEVERE MENTION OUT OF TAFS. BUT THIS IS A DISTINCT
POSSIBILITY AS ATMOSPHERE BECOMES INCREASINGLY UNSTABLE AND SHEAR
REMAINS STRONG.

VFR TO MVFR CEILINGS SHOULD PERSIST THROUGH THE AFTERNOON
HOURS...BECOMING LOCALLY REDUCED IN CONVECTION. LOW STRATUS DECK
WILL DEVELOP BEHIND THE MID AND UPPER LEVEL LOW AND PERSIST
THROUGH THE NIGHT WITH SOLID MVFR...TO POSSIBLY EVEN IFR THROUGH
SUNRISE ON FRIDAY. CEILINGS SHOULD BECOME VFR BY MID MORNING FRIDAY.

WINDS SHOULD REMAIN STRONG SOUTHWESTERLY AROUND 15 KNOTS WITH
GUSTS UP TO 25 KNOTS POSSIBLE THROUGH THE AFTERNOON. WINDS WILL
SWITCH TO NORTHWESTERLY BEHIND THE UPPER LOW AND REMAIN STRONG AND
GUSTY THROUGH MIDNIGHT. WINDS WILL GRADUALLY DIMINISH AND BECOME
NORTHERLY TOWARDS SUNRISE AND BEYOND.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  58  42  69 /  30   0   0  10
MKL  38  56  35  68 /  50   0   0  10
JBR  38  56  40  66 /  30   0   0  20
TUP  43  59  39  69 /  40  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 25, 2:06 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT THU MAR 25 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
206 PM CDT THU MAR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER FOR WESTERN TENNESSEE
AND NORTHERN MISSISSIPPI THROUGH 7 PM CDT THIS EVENING. LARGE HAIL
AND DAMAGING WINDS ARE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
PLEASE SEND ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE AND LOCAL EMERGENCY MANAGEMENT.

OKULSKI

In the hours before

Special weather statement, Mar 25, 2:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CDT THU MAR 25 2010

MSZ002-003-013-014-252015-
BENTON MS-MARSHALL MS-UNION MS-LAFAYETTE MS-
239 PM CDT THU MAR 25 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF CAMBRIDGE AT 239 PM CDT...
MOVING NORTHEAST AT 50 MPH.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL AND UNION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

BORGHOFF
Special weather statement, Mar 25, 2:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
240 PM CDT THU MAR 25 2010

ARZ028-MOZ115-TNZ001-019-048-252015-
MISSISSIPPI AR-PEMISCOT MO-LAUDERDALE TN-LAKE TN-DYER TN-
240 PM CDT THU MAR 25 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  WESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
  NORTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
MILES SOUTHWEST OF HELOISE AT 240 PM CDT...MOVING NORTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DYER...LAKE...LAUDERDALE...MISSISSIPPI AND PEMISCOT
COUNTIES...INCLUDING LOCATIONS NEAR DYERSBURG...SHOULD MONITOR THIS
STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Special weather statement, Mar 25, 2:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT THU MAR 25 2010

TNZ050>052-090-252015-
CROCKETT TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-
247 PM CDT THU MAR 25 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES NORTHWEST OF HILLVILLE AT 247 PM CDT...MOVING NORTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROCKETT...HARDEMAN...HAYWOOD AND MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
Local storm report, Mar 25, 2:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT THU MAR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             HORNERSVILLE            36.04N 90.11W
03/25/2010  E1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

            1 INCH HAIL REPORTED IN HORNERSVILLE

&&

MHR
Special weather statement, Mar 25, 3:01 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CDT THU MAR 25 2010

MSZ003-004-014-015-TNZ090-252045-
TIPPAH MS-BENTON MS-UNION MS-PONTOTOC MS-HARDEMAN TN-
301 PM CDT THU MAR 25 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 10 MILES SOUTHWEST OF CANAAN
TO 6 MILES SOUTH OF PINEDALE AT 301 PM CDT...MOVING NORTHEAST AT 45
MPH.

PEOPLE IN BENTON...HARDEMAN...PONTOTOC...TIPPAH AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR NEW ALBANY AND RIPLEY...SHOULD MONITOR THIS
STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

BORGHOFF
Special weather statement, Mar 25, 3:08 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
308 PM CDT THU MAR 25 2010

MOZ115-TNZ001-002-019-252045-
PEMISCOT MO-LAKE TN-OBION TN-DYER TN-
308 PM CDT THU MAR 25 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  NORTHWESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES SOUTHWEST OF CARUTHERSVILLE AT 308 PM CDT...MOVING NORTHEAST AT
35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DYER...LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR CARUTHERSVILLE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee50 min
Mar 25, 3:44 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Prentiss, Tishomingo46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.